# SDR 07FDEA01714

- Difficulty date: May 7, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LEFT SIDE SEAT TRACK WORN AT STA 1119 LBL 47.  REMOVED,FABRICATED, INSTALLED SEAT SECTION IAW DC/MD10 SRM 53-70-00 VOL I PAGE FIG1 SHEET 1 AND 51-21-01 VOL II PAGE 21, 25.
